MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000005-01
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a monarch bronchoscopy procedure a 500-29-0-310 idm torque mismatch fault was reported.The physician was at the target, and was readjusting to place a fiducial, when the fault occurred.The account manager powered down the system and attempted to restart, however, the fault persisted when the arms were un-stowed.The physician swapped to a second scope the issue continued.The physician elected to abort the case, which is to be rescheduled.There were no reported adverse effects to the patient because of the system issues.
 
Additional Manufacturer Narrative
Auris failure analysis engineering reviewed the logs and confirmed the reported fault 500-29-0-310 ¿idm torque mismatch¿.This was reported by robotic arm 1 (id29), idm output shaft 0 (index0).This fault is reported when the torque value mismatch with the torque approximation from the current of more than 0.5 nm.The arm was tested in-house on a system level, and during arm deployment, the arm reported the same fault.The telemetry logs shows the current was not proportional to the torque, specially that fault is being triggered during arm deployment when the output shaft is not used beside while driving the system.The subject arm was returned to the original equipment manufacturer (oem) kinova, for further investigation.Upon their testing, the issue was reproduced, and root cause determined to be due to a chip failure on the driver board (u5), where the reference voltage supplied by the chip u5 is wrong.Reviewing the complaint investigations history for this failure, it revealed this is the first failure for this u5 chip reporting the torque mis-match fault and therefore considered an isolated event and random component failure.Reported issue was confirmed and cause was traced to driver board u5 chip failure.Component code: g02013.Medical device problem code: a07.Type of investigation: b24, b01, b11.Investigation finding: c0201.Investigation conclusions: d02.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA
Manufacturer Contact
harminder kaur
150 shoreline drive
redwood city, CA 94065
5106057113
MDR Report Key16538428
Report Number3014447948-2023-00011
Device Sequence Number5945948
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20201112
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K211493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMON-000005-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown